# SDR DALA1137455525

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 68,919 hours, 28,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY AISLE LIGHT AT ROW 17 INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY M733.  OPS CHECK GOOD.
